# SDR TI12001F00000

- Difficulty date: May 1, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151
- Condition: Cracked
- Location: Tail Boom
- Component: Tail Boom, Urocop
- Component part number: 11730052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE 10L FRAME WAS SOUND CRACKED THROUGH ON LEFT HAND SIDE.
